Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 33, Number 6  


Incomplete factorization methods for systems with sparse matrices
I. A. Blatov
819
Bilinear minimax problems with linear constraints: Theory and numerical experiment
A. I. Astrovskii, S. K. Korzhenevich
837
Optimal algorithms of maximization and approximation in calculations with an uncertain error
V. E. Podobedov
857
The region of influence of a stationary solution of a singularly perturbed parabolic equation
A. B. Vasil'eva
874
Bounds of solutions of some nonlinear non-monotone problems for the heat conduction equations
B. G. Aksënov
884
A priori estimates for certain classes of multidimensional difference initial-boundary-value problems
N. Yu. Bakaev
896
A numerical method for solving the stiff problem in modelling laser target coupling
Chang Tieqiang, Chen Guangnan, Shen Longjun
907
A finite element method for calculating the unsteady aerodynamic characteristics of a subsonic oscillating airfoil cascade
A. A. Osipov
919
Oscillations of a liquid in a bounded cavity with a plate on the boundary
A. V. Badanin, B. P. Belinskii
936

Scientific communications
Symmetrization of complex normal matrices
Kh. D. Ikramov
945
Reproducing kernels of a sphere and its surface
I. P. Mysovskikh
952
Variational inverse boundary value problems of aerodynamics for subsonic gas flow
A. M. Elizarov, E. V. Fëdorov, D. A. Fokin
958
Singular points of the solution of a seven-dimensional system for turbulent flow
A. V. Bunyakin
968
An iterational method for vector orthogonalization
A. R. Poluèktov
973

Erratum: “Partially approximate systems of linear algebraic equations”
A. S. Mechenov
976
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021